Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Proper $2$–equivalences between infinite ended finitely presented groups

Manuel Cárdenas, Francisco Fernández Lasheras, Antonio Quintero and Ranja Roy

Algebraic & Geometric Topology 23 (2023) 1–11
Bibliography
1 H J Baues, A Quintero, Infinite homotopy theory, 6, Kluwer (2001) MR1848146
2 M Cárdenas, F F Lasheras, A Quintero, R Roy, A topological equivalence relation for finitely presented groups, J. Pure Appl. Algebra 224 (2020) 106300 MR4058235
3 M J Dunwoody, The accessibility of finitely presented groups, Invent. Math. 81 (1985) 449 MR807066
4 R Geoghegan, Topological methods in group theory, 243, Springer (2008) MR2365352
5 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, II" (editors G A Niblo, M A Roller), Lond. Math. Soc. Lect. Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
6 F F Lasheras, Ascending HNN-extensions and properly 3–realisable groups, Bull. Austral. Math. Soc. 72 (2005) 187 MR2183402
7 F F Lasheras, R Roy, Relating the Freiheitssatz to the asymptotic behavior of a group, Rev. Mat. Iberoam. 29 (2013) 75 MR3010122
8 R C Lyndon, P E Schupp, Combinatorial group theory, 89, Springer (1977) MR0577064
9 S Mardešić, J Segal, Shape theory, 26, North-Holland (1982) MR676973
10 M L Mihalik, Semistability at , –ended groups and group cohomology, Trans. Amer. Math. Soc. 303 (1987) 479 MR902779
11 M Mihalik, Semistability of graph products, preprint (2020) arXiv:2004.11333
12 M L Mihalik, S T Tschantz, One relator groups are semistable at infinity, Topology 31 (1992) 801 MR1191381
13 M L Mihalik, S T Tschantz, Semistability of amalgamated products and HNN-extensions, 471, Amer. Math. Soc. (1992) MR1110521
14 P Papasoglu, K Whyte, Quasi-isometries between groups with infinitely many ends, Comment. Math. Helv. 77 (2002) 133 MR1898396
15 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory" (editor C T C Wall), London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
16 J Stallings, Group theory and three-dimensional manifolds, 4, Yale Univ. Press (1971) MR0415622